Bulletin (New Series) of the American Mathematical Society

Review: A. N. Shiryayev, Optimal stopping rules

D. O. Siegmund

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 1, Number 3 (1979), 570-573.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183544345

Citation

Siegmund, D. O. Review: A. N. Shiryayev, Optimal stopping rules. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 3, 570--573. https://projecteuclid.org/euclid.bams/1183544345


Export citation